Not heartburn and more pills

Well I saw the consultant today and it seems the pain I have been having is not heartburn but from angina. I did star t to think that myself as the pains started just after getting up before I had any food and did use my GTN spray more and it helped.

Now I am going to have Isotard 40 XL to take and hope it works. I am already taking 6 types of medication but if needs must. I also have to go for a treadmill test in 6 or 8 weeks time.Something I do not understand, I can go for a 2 mile walk without any problem and as soon as I get home these pains between my shoulders start? Why would that be?

12 Replies

oldestnewest
  • That's odd. Mind you, is the wslk on the flat. Are you going upstairs at home. Or do you think you are rushing around when you get home? 😕

  • Hi, most of the walk was on the flat apart from going over a canal bridge, but no rushing about at home. I do go up and down the stairs quit a bit. Some mornings it has also started when i first go down.

  • As Sina says, seems very odd, anything stressful at home causes you anxiety? Do the attacks happen as you rest after exertion?

  • It does often happen after I have done some exercise, not during. I do not have anything at home casing anxiety but I have had some stressful times on and of now over a few years now. I don't have any problems relaxing either. Someone said our bodies are very complex, just wish i knew what is going on.

  • Okay here I am going to differ because yesterday I walked 2 miles on a slight incline without a problem, on other days 1 mile on the flat and be in pain for the rest of day. This pain can start during the walk or after, the GTN helps.

    One of the practical things that may help is to warm down even after walking, 2 miles can take up to 10 minutes of warming down and relaxation.

  • Hi MarkT60,

    thanks, I do think I don't slow down enough when I finish my walks, I plan too, but forget as i often walk quit fast as well. I will try and warm down.

  • Hi there - sorry to hear about all the symptoms you've been having. The treadmill test will help to see how your heart copes under stress, but we also monitor your recovery too so that will give some really helpful information. Based on the results, your medications might be tweaked again or they might want to do some further tests.

    I hope this helps,

    Chris

  • Thanks Chris, I hope this new medication is going to work ok.It has given me headaches on and of all day, the first time 3 hours after I took the tablet. And I also got very tired and had no energy at all for 2 hours, I do feel much better now than this morning. One thing I have hardly had any funny pains today, see how it goes tomorrow.

  • Hi, I am having bad side effects from the new tablets. Times of being very tired and Friday night a thumping headache which stopped me from going out, 2 hours after it started I did feel ok again. It is also making my blood pressure drop a lot, a few times it was 95/53. Today i am not going to take it till early evening, I spoke to a pharmesist who said that is ok. Hope it will get better soon. Is this normal with these tablets?

  • Hi anke, is it a known side effect of the tablets? I do sympathise you're not having the best of luck with these things

  • yes the headaches are a side effect, says it should go in 1 or 2 weeks! Seems better having taken it in the evening. Went to bed with an headache.

  • hopefully it will disappear then, cant be nice suffering it though

You may also like...